# SDR CALA2013051500293

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 46,597 hours, 16,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGER 8 AND 9R BS 440 RT INBD FASTENER HAS CRACK REPAIRED REF EA 5310-04716 OP1, REV E.
